U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
Closed Thread Start New Thread
 
Old 03-11-2019, 08:22 PM
 
8 posts, read 2,299 times
Reputation: 10

Advertisements

Hello guys i'm 20 years, i took this drug called tramadol/paracetamol 37.5/325 mg for two days
first day i took one pill and seconde day i took half pill by mouth swallow.
i'm experiencing some problems like slow breathing, nausea and abdominal problem feel like my abdomen pulse like my heart you know



this is one of the drug side effects after i search online

"Tell your doctor if you experience serious side effects of Ultracet including seizure (convulsions); agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting; a red, blistering, peeling skin rash; shallow breathing, or weak pulse."

Is there any thing i can do without visiting a doctor for percussion Please help go throw this, i'm worry about my self i wasn't aware what this pill can do.
(I can't see a doctor under financial Circumstances)

 
Old 03-11-2019, 08:39 PM
 
Location: Georgia, USA
22,266 posts, read 27,267,252 times
Reputation: 27873
You are unlikely to experience a serious side effect from 1 1/2 pills. Just stop taking it.

See a doctor to get your pain properly diagnosed and treated. If you have pain severe enough to require medication you cannot afford not to see a doctor.
 
Old 03-12-2019, 11:58 AM
 
2,552 posts, read 1,426,254 times
Reputation: 2978
See a doctor. How did you even get this without seeing one? At any rate at that dose your symptoms are likely related to something else, perhaps what’s causing the pain in the first place.
 
Old 03-12-2019, 12:30 PM
 
4,921 posts, read 2,077,081 times
Reputation: 13796
I take Tramadol.

Many times that dose.

You'll be fine.
 
Old 03-12-2019, 12:50 PM
 
7,588 posts, read 7,001,360 times
Reputation: 5799
It's probably one of those pills you're not supposed to crush or split.
 
Old 03-12-2019, 02:07 PM
 
4,921 posts, read 2,077,081 times
Reputation: 13796
Quote:
Originally Posted by lchoro View Post
It's probably one of those pills you're not supposed to crush or split.
You can...when I first took it I could take half if need be....

Tramadol is an extremely weak med. I'd compare it to a tic tac. Lol.
 
Old 03-12-2019, 04:04 PM
 
8,715 posts, read 5,880,364 times
Reputation: 16219
Quote:
Originally Posted by annabanana123 View Post
See a doctor. How did you even get this without seeing one? At any rate at that dose your symptoms are likely related to something else, perhaps what’s causing the pain in the first place.
Same way any 20 year old does, from a friend or stole it from parent

This product is not available, as such, in the US so either illegal import or OP is out of country

Regardless, Suzy-Q answered above
 
Old 03-12-2019, 04:09 PM
 
8,715 posts, read 5,880,364 times
Reputation: 16219
Quote:
Originally Posted by LLCNYC View Post
You can...when I first took it I could take half if need be....

Tramadol is an extremely weak med. I'd compare it to a tic tac. Lol.
Tramadol is definitely not "like a tic-tac. lol"

Quote:
This medication is used to help relieve moderate to moderately severe pain. Tramadol is similar to opioid (narcotic) analgesics. It works in the brain to change how your body feels and responds to pain.
It is a mild, but it is still classed as a narcotic
 
Old 03-12-2019, 05:28 PM
 
Location: Wilmington, NC
1,709 posts, read 296,595 times
Reputation: 2812
Veterinarians also commonly prescribe tramadol for pain so that's another way people have access.
 
Old 03-12-2019, 07:07 PM
 
12,307 posts, read 3,298,918 times
Reputation: 9873
That stuff wouldn't even take my headache away.....

But, yeah, it's marketed as an attempt to have a "less addictive" pain killer. I'd stay away from it.

The thing about opiates - and this should be BURNED into your mind, is that you always want to test the waters from the ground up. That is, learn what a small dose is and take that. A small dose is what used to sell OTC (10mg Codeine). Being as they sell those things by the millions all over the world, I don't think they present any danger (1 or 2 or 3).

Also, people develop a tolerance to pain killers so a new user is bound to feel much more in terms of effects.

For your continuing education, slow breathing is what causes most OD deaths. Not to say it's going to happen to you with this. But it's a sign that perhaps you don't tolerate opiates well and also is your body and mind telling you that perhaps you should find another method of pain relief.

Even a good hot tub soak should equal in strength to that stuff.
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Closed Thread


Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Follow City-Data.com founder on our Forum or

All times are GMT -6.

© 2005-2019, Advameg, Inc. | Please obey Forum Rules | Terms of Use and Privacy Policy

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top